Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 11, 2011, 3:05 AM CDT for Oneida County, Wisconsin. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 3:05 AM CDT (08:05 UTC)
- Expired
- May 11, 2011, 3:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Oneida County, WI
The radar
The Green Bay radar (KGRB), 154 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:05 AM CDT | HAIL 1 | Rhinelander, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
974
WUUS53 KGRB 110805
SVRGRB
WIC085-110845-
/O.NEW.KGRB.SV.W.0010.110511T0805Z-110511T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 345 AM CDT
* AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR RHINELANDER...AND MOVING EAST AT 35 MPH.
HAIL THE SIZE OF QUARTERS WAS REPORTED AT RHINELANDER AT 302 AM.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN ONEIDA COUNTY...INCLUDING THE FOLLOWING LOCATIONS
STARKS...MONICO AND GAGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4580 8906 4552 8903 4550 8904 4551 8942
4556 8942 4556 8948 4572 8954
TIME...MOT...LOC 0805Z 258DEG 27KT 4561 8937
WIND...HAIL <50MPH 1.00IN
$$
ECKBERG2 follow-up statements
591
WWUS53 KGRB 110820
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
320 AM CDT WED MAY 11 2011
WIC085-110845-
/O.CON.KGRB.SV.W.0010.000000T0000Z-110511T0845Z/
ONEIDA WI-
320 AM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ONEIDA COUNTY UNTIL 345 AM CDT...
AT 312 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
6 MILES NORTH OF RHINELANDER AND 5 MILES SOUTH OF RHINELANDER...
MOVING EAST AT 35 MPH. AT 305 AM CDT...QUARTER SIZE HAIL WAS
REPORTED AT RHINELANDER.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN ONEIDA COUNTY...INCLUDING THE FOLLOWING LOCATIONS GAGEN
AND MONICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4580 8906 4552 8903 4550 8904 4551 8942
4556 8942 4556 8948 4572 8954
TIME...MOT...LOC 0817Z 273DEG 31KT 4560 8924
WIND...HAIL <50MPH 1.00IN
$$
ECKBERG209
WWUS53 KGRB 110845
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT WED MAY 11 2011
WIC085-110856-
/O.EXP.KGRB.SV.W.0010.000000T0000Z-110511T0845Z/
ONEIDA WI-
345 AM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONEIDA COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4580 8906 4552 8903 4550 8904 4551 8942
4556 8942 4556 8948 4572 8954
TIME...MOT...LOC 0820Z 273DEG 31KT 4560 8920
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:33 PM CDT, 11 hours 32 minutes earlier.
Area forecast discussion, May 10, 3:33 PM CDT, 11 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT TUE MAY 10 2011 .SHORT TERM...TONIGHT AND WEDNESDAY...PCPN TRENDS...THE POTENTIAL FOR SVR TSTMS AND HEAVY RAINFALL...CLOUD TRENDS AND TEMPERATURES ARE THE MAIN FCST CONCERNS. WIDESPREAD STRATUS REMAINED OVER MOST OF GRB CWA THIS AFTERNOON... WITH THE EXCEPTION OF OUR FAR SW COUNTIES...WHERE THE CLEARING LINE HAD APPROACHED MFI/ISW/Y50. TEMPERATURES WERE MOSTLY IN THE UPPER 50S TO MIDDLE 60S. THE REGIONAL RADAR MOSAIC WAS QUIET...DUE TO THE PRESENCE OF AN UPPER LEVEL RIDGE...WEAK DYNAMIC FORCING AND A BUILDING CAP. EXPECT THE CLOUDS TO HANG TOUGH TONIGHT... WITH PATCHY FOG LIKELY DEVELOPING OVERNIGHT AS SFC/BL WINDS DECREASE. IN ADDITION... HIGHER DEW POINTS ADVECTING ACROSS LK MICH SHOULD LEAD TO SOME MARINE FOG...WHICH WILL LIKELY EDGE INLAND. PCPN TRENDS ARE A TOUGH CALL...AS THERE IS PLENTY OF ELEVATED INSTABILITY...BUT LITTLE IN THE WAY OF DYNAMIC FORCING OVER WI. MODELS OFFER VARYING SOLUTIONS...BUT THE PAST SEVERAL RUNS OF THE HRRR SUGGEST THAT A CLUSTER OF TSTMS WILL DEVELOP NEAR THE WARM FRONT OVER SOUTHERN OR CNTRL MN...THEN TRACK ENE TOWARD NC WI LATE THIS EVG AND OVERNIGHT. HAVE MAINTAINED CHC POPS OVER THE ENTIRE CWA...BUT FOCUSED THE HIGHEST POPS OVER NC WI AFTER MIDNIGHT. LIKE LAST NIGHT...THERE IS ENOUGH INSTABILITY/SHEAR TO SUPPORT ISOLATED STG/SVR TSTMS...WITH HAIL BEING THE PRIMARY THREAT. ON WEDNESDAY...THERE WILL LIKELY BE A LULL DURING THE MORNING HOURS...BUT CONFIDENCE IS NOT HIGH ENOUGH TO REMOVE CHC POPS. A S/W TROF AND PLUME OF TROPICAL MOISTURE CURRENTLY OVER OKLAHOMA AND NORTHERN TX IS EXPECTED TO ARRIVE LATE ON WEDS. THIS FEATURE SHOULD TRIGGER NMRS SHOWERS AND THUNDERSTORMS DURING THE MID TO LATE AFTERNOON...ESPECIALLY OVER C/EC WI... WHERE THE WARM FRONT SHOULD RESIDE. ALTHOUGH WIND SHEAR IS EXPECTED TO BE ON THE WEAK SIDE...THE DEGREE OF INSTABILITY SUPPORTS THE POTENTIAL FOR ISOLD SVR TSTMS WITH LARGE HAIL... DAMAGING WINDS AND HEAVY RAINFALL. PARTIAL CLEARING AND MIXING THROUGH 925-900 MB SHOULD YIELD HIGH TEMPS IN THE 70S TO AROUND 80 RANGE...WARMEST IN CNTRL WI. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. RATHER COMPLEX WEATHER PATTERN TO EVOLVE OVER THE WESTERN GREAT LAKES INTO THE UPCOMING WEEKEND. MAIN FEATURES INCLUDE A SOUTHERN STREAM UPPER LOW FORECAST TO DRIFT SLOWLY EAST ACROSS CENTRAL CENTRAL MISSISSIPPI VALLEY AND POTENTIAL INTERACTION WITH NORTHERN STREAM ENERGY DRIFTING WESTWARD BENEATH BLOCKING RIDGE OVER CENTRAL CANADA. BOTTOM LINE IS THAT COMBINATION OF THESE FEATURES WILL RESULT IN A RATHER BROAD AND SLOW MOVING SURFACE CYCLONE FORECAST TO TRACK ACROSS THE SOUTHERN GREAT LAKES/UPPER MIDWEST THROUGH THE REMAINDER OF THE WORK WEEK AND INTO THE UPCOMING WEEKEND. WILL CONTINUE ONGOING EXTENDED FORECAST THEME OF UNSETTLED WEATHER WITH PERIODS OF SHOWERS AND FEW THUNDERSTORMS INTO THE WEEKEND. WEDNESDAY NIGHT THROUGH THURSDAY...MODEL CONCENSUS SUGGESTS SOUTHERN STREAM IMPULSE TO EJECT NORTHEAST INTO SOUTHERN WISCONSIN BY EARLY WEDNESDAY EVENING. COMBINATION OF THIS FEATURE...MODEST WAA AND DECENT MID-LEVEL INSTABLITY...AND APROACHING FRONTAL BOUNDARY SHOULD GENERATE SHOWERS AND ELEVATED THUNDERSTORMS OVERNIGHT. BUMPED POPS INTO THE LIKELY CATEGORY WEDNESDAY NIGHT ESPECIALLY OVER THE SOUTHERN HALF OF THE FORECAST AREA. CONTINUED LIKELY POPS FOR SHOWERS AND THUNDERSTORMS DURING THE DAY ON THURSDAY AS FRONTAL BOUNDARY DRIFTS INTO THE FORECAST AREA LATE IN THE DAY. DURING THIS PERIOD...THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER APPEARS LOW AS BULK DEEP LAYER SHEAR IS MARGINAL DESPITE NOTEBALE ELEVATED INSTABLITY. COULD PERHAPS SEE SOME MARGINAL SEVERE HAIL AND STRONG WINDS WITH SOME OF THE STORMS WEDNESDAY NIGHT AND AGAIN PERHAPS ON THURSDAY AFTERNOON IF ADEQUATE INSOLATION CAN OCCUR...ESPECIALLY SOUTHWEST OF THE FOX VALLEY. UNCERTAINTY INCREASES EARLY IN THE WEEKEND AS MODELS DIFFER ON EVOLUTION OF UPPER-LEVEL FEATURES. ECMWF IS MOST PRGRESSIVE WITH EASTWARD PROGRESSION OF SOUTHERN STREAM UPPER LOW AND SHOWS LITTLE INTERACTION WITH NORTHERN STREAM ENERGY. IF THIS SCENARIO PLAYS OUT...DRIER AIR FROM THE NORTH WILL MORE READILY PUSH SOUTHWARD ACROSS THE FORECAST AREA DURING THE DAY ON SATURDAY...LEAVING THE REMAINDER OF THE WEEKEND DRY. ON THE OTHER HAND...THE GFS SHOWS CONSIDERABLY MORE INTERACTION BETWEEN THESE TWO PIECES OF ENERGY OVER THE MIDWEST...WITH SURFACE LOW AND ASSOCIATED PRECIPITATIN CLOUD SHIELD LINGERING OVER THE SOUTHERN LAKES REGION WELL INTO SUNDAY. THE GEM WAS SOMEWHERE BETWEEN THE AFOREMENTIONED SCENARIOS. GIVEN THE VARIED SOLUTIONS...WAS INCLINED TO HANG ONTO THE CHANCE POPS INTO SUNDAY. HOWEVER...DID BACKOFF ON POPS SOME ON SUNDAY AS TENDED TO LEAN MORE TOWARD THE MIDDLE OF THE ROAD GEM. && .AVIATION...WIDESPREAD MVFR CIGS WERE COVERING MOST OF THE FORECAST AREA THIS AFTERNOON. THE EXCEPTION WAS IN CENTRAL WI...WHERE THE CLEARING LINE WAS APPROACHING MFI/ISW/Y50. EXPECT THE MVFR CONDITIONS TO PERSIST TONIGHT...WITH PATCHY FOG AND LCL IFR CIGS DEVELOPING LATER TONIGHT INTO WEDS MORNING. THICKER FOG MAY DEVELOP NEAR THE LAKE MICHIGAN SHORELINE OVERNIGHT. PARTIAL CLEARING IS EXPECTED BY LATE MORNING OR EARLY AFTERNOON ON WEDNESDAY. PCPN COVERAGE WILL BE DIFFICULT TO PINPOINT...BUT THE GENERAL CONCENSUS IS THAT SCT TSTMS WILL DEVELOP IN CNTRL MN...AND TRACK EAST INTO PARTS OF NC/C WI OVERNIGHT. THERE MAY BE A BRIEF LULL ON WEDS MORNING...WITH MORE NMRS SHRA/TSRA DEVELOPING IN NC/C/EC WI LATE WEDS AFTERNOON. HAVE ADDED IN A PERIOD OF LLWS FOR A WHILE THIS EVG AND CONTINUING INTO VERY EARLY WEDS MORNING. && .MARINE...HIGHER DEW POINTS ARE EXPECTED TO ARRIVE TONIGHT... RESULTING IN BETTER POTENTIAL FOR MARINE FOG DEVELOPMENT. THE MARINE FOG MAY BECOME DENSE IN SOME AREAS...AND SHOULD PERSIST THROUGH AT LEAST FRIDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/ESB
Hazardous weather outlook, May 10, 3:43 PM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CDT TUE MAY 10 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 343 PM CDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND HEAVY RAINFALL ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. LOCALLY DENSE FOG MAY DEVELOP NEAR LAKE MICHIGAN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL AFFECT THE AREA AT TIMES FROM WEDNESDAY THROUGH FRIDAY. THE BEST CHANCE OF SEVERE THUNDERSTORMS IS EXPECTED ON WEDNESDAY AFTERNOON AND EVENING. A FEW OF THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL DURING THAT PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUP ACTIVATION SHOULD NOT BE NEEDED TONIGHT...BUT SPOTTERS ARE STILL URGED TO RELAY ANY REPORTS OF HAIL. LMZ521-522-541>543-112045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 343 PM CDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ISOLATED STRONG STORMS WITH HAIL ARE POSSIBLE. MARINE FOG IS EXPECTED TO DEVELOP OVERNIGHT...AND MAY BECOME DENSE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY THROUGH FRIDAY. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL...STRONG WINDS AND HEAVY RAINFALL ARE POSSIBLE ON WEDNESDAY AFTERNOON AND EVENING. MARINE FOG IS EXPECTED AT TIMES FROM WEDNESDAY INTO FRIDAY. THE FOG MAY BE DENSE AT TIMES...AND CAUSE NAVIGATION PROBLEMS FOR BOATERS. TSK/EB
In the hours before
Special weather statement, May 11, 12:41 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1241 AM CDT WED MAY 11 2011 WIZ005-110645- VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1241 AM CDT WED MAY 11 2011 ...STRONG TO SEVERE THUNDERSTORMS EXPECTED TO MOVE INTO VILAS COUNTY BETWEEN 2 AM AND 3 AM THIS MORNING... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS NEAR HAYWARD WILL MOVE INTO VILAS COUNTY BETWEEN 2 AM AND 3 AM THIS MORNING. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL OVER AN INCH IN DIAMETER...AND DAMAGING WINDS OVER 55 MPH. LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO EXPECTED WITH THIS CLUSTER OF STORMS. CAMPERS SHOULD SEEK SAFE SHELTER IN A STURDY BUILDING UNTIL THE STORMS HAVE PASSED. ECKBERG
Special weather statement, May 11, 1:39 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 139 AM CDT WED MAY 11 2011 WIZ005-110745- VILAS- INCLUDING THE CITY OF...EAGLE RIVER 139 AM CDT WED MAY 11 2011 ...STRONG THUNDERSTORMS EXPECTED TO MOVE ACROSS VILAS COUNTY THROUGH 3 AM THIS MORNING... AT 140 AM CDT...A CLUSTER OF THUNDERSTORMS WERE BEGINNING TO MOVE INTO NORTHWEST VILAS COUNTY FROM THE WEST. THE THUNDERSTORMS WILL MOVE TO NEAR MANITOWISH WATERS AND PRESQUE ISLE BY 2 AM. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REMAINDER OF VILAS COUNTY BETWEEN 2 AM AND 3 AM. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO A INCH IN DIAMETER...STRONG WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. CAMPERS SHOULD SEEK SAFE SHELTER IN A STURDY BUILDING UNTIL THE STORMS HAVE PASSED. ECKBERG
Local storm report, May 11, 2:02 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
202 AM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HAIL PRESQUE ISLE 46.25N 89.73W
05/11/2011 M0.50 INCH VILAS WI TRAINED SPOTTER
&&
ECKBERGLocal storm report, May 11, 2:23 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
223 AM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM HAIL LAC DU FLAMBEAU 45.96N 89.88W
05/11/2011 M0.50 INCH VILAS WI LAW ENFORCEMENT
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:43 AM CDT | Severe Thunderstorm Warning | GRB | Vilas | 47 min |
| May 11, 2:10 AM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 50 min |
| May 11, 3:40 AM CDT | Severe Thunderstorm Warning | GRB | Forest | 50 min |
| May 11, 4:47 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oconto | 43 min |
| May 11, 5:38 AM CDT | Severe Thunderstorm Warning | GRB | Marinette | 37 min |
| May 11, 6:16 AM CDT | Severe Thunderstorm Warning | GRB | Marinette | 44 min |
| May 11, 6:56 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 37 min |
| May 11, 7:26 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 49 min |
| May 11, 7:32 AM CDT | Special Marine Warning | GRB | 88 min | |
| May 11, 8:56 AM CDT | Special Marine Warning | GRB | 94 min | |
| May 11, 9:05 AM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
| May 11, 9:44 AM CDT | Areal Flood Advisory | GRB | Oconto | 106 min |
| May 11, 10:27 AM CDT | Severe Thunderstorm Warning | GRB | Oconto | 48 min |
| May 11, 10:31 AM CDT | Special Marine Warning | GRB | 60 min | |
| May 11, 11:28 AM CDT | Areal Flood Advisory | GRB | Oconto | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.